Open Access
Translator Disclaimer
May 2007 Networks of Morphisms
Othman Echi
Missouri J. Math. Sci. 19(2): 93-105 (May 2007). DOI: 10.35834/mjms/1316092489

Abstract

This paper deals with some classes of morphisms in a category which we call networks of morphisms. These networks are linked with full reflective subcategories. The notion of saturated subcategory is introduced and studied. Each reflective subcategory is shown to be saturated.

Citation

Download Citation

Othman Echi. "Networks of Morphisms." Missouri J. Math. Sci. 19 (2) 93 - 105, May 2007. https://doi.org/10.35834/mjms/1316092489

Information

Published: May 2007
First available in Project Euclid: 15 September 2011

zbMATH: 1157.18302
MathSciNet: MR2367725
Digital Object Identifier: 10.35834/mjms/1316092489

Subjects:
Primary: 18A05
Secondary: 18A20 , 54F65

Rights: Copyright © 2007 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.19 • No. 2 • May 2007
Back to Top